# SDR SWAA2025050554065

- Difficulty date: April 13, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Elevator
- Condition: Out Of Limits
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BALANCE PROCEDURE WAS FOUND CBM OF RT ELEVATOR -73.94 LBFIN IS OUT OF LIMIT IAW B737-700 SRM 51-61-04-0G-0 2025-232426<[01] PERFORMED SECONDARY STATIC BALANCE JIG CHECK AT RT ELEVATOR IAW B737-700 SRM 51-61-04-0G-0; STEPS 5.A (3)(B)1); 5.A (4);5.A (5)(A);(B);(C);5.A (6)(A);(B);(C);(D);(E) AND 5.A (7);(8). WR:-4.48 SBHM : -104.83 LBFIN; EXISTING BALANCE WEIGHTS : 24 E/A. BALANCE WEIGHTS ADDED : 3 E/A. TOTAL WEIGHTS INSTALLED : 27 E/A; UPPER SIDE. AVAILABLE SPACES : 18 E/A; LOWER SIDE. TOOL USED : PROTRACTOR:P/N:PRO 360 S/N:147115 DUE DATE:26/AUG/25 SCALE:P/N : PPC-200W S/N:42945 DUE DATE:20/JUN/25.;[02] TASK CARD COMPLETED CERTIFIED AS RII PERFORMED SECONDARY STATIC BALANCE JIG CHECK AT RT ELEVATOR IAW B737-700 SRM 51-61-04-0G-0; STEPS 5.A (3)(B)1); 5.A (4);5.A (5)(A);(B);(C);5.A (6)(A);(B);(C);(D);(E) AND 5.A (7);(8). WR:-4.48 SBHM : -104.83 LBFIN; EXISTING BALANCE WEIGHTS : 24 E/A. BALANCE WEIGHTS ADDED : 3 E/A. TOTAL WEIGHTS INSTALLED : 27 E/A; UPPER SIDE. AVAILABLE SPACES : 18 E/A; LOWER SIDE. TOOL USED : PROTRACTOR:P/N:PRO 360 S/N:147115 DUE DATE:26/AUG/25 SCALE:P/N : PPC-200W S/N:42945 DUE DATE:20/JUN/25.
